English
Русский
简体中文
Kazakh
Português (Brasil)
Page Header
Mathematical Notes
ISSN 0001-4346 (Print) ISSN 1573-8876 (Online)
Menu     Archives
  • Home
  • About the Journal
    • Editorial Team
    • Editorial Policies
    • Author Guidelines
    • About the Journal
  • Issues
    • Search
    • Current
    • Retracted articles
    • Archives
  • Contact
  • All Journals
User
Forgot password? Register
Notifications
  • View
  • Subscribe
Search
Browse
  • By Issue
  • By Author
  • By Title
  • By Sections
  • Other Journals
Subscription Login to verify subscription
Keywords Bose–Einstein distribution Cauchy problem Dirichlet problem Fermi–Dirac distribution Fourier coefficients Fourier series Fourier transform Lagrangian manifold Schrödinger equation asymptotics best approximation boundary-value problem commutator distance graph finite field finite group inverse problem modulus of continuity number theory stability wave equation
×
User
Forgot password? Register
Notifications
  • View
  • Subscribe
Search
Browse
  • By Issue
  • By Author
  • By Title
  • By Sections
  • Other Journals
Subscription Login to verify subscription
Keywords Bose–Einstein distribution Cauchy problem Dirichlet problem Fermi–Dirac distribution Fourier coefficients Fourier series Fourier transform Lagrangian manifold Schrödinger equation asymptotics best approximation boundary-value problem commutator distance graph finite field finite group inverse problem modulus of continuity number theory stability wave equation
Home > Search > Author Details

Author Details

Raigorodskii, A. M.

Issue Section Title File
Vol 99, No 3-4 (2016) Short Communications Defect of an admissible octahedron in a centering of an integer lattice generated by a given number of vectors
Vol 100, No 3-4 (2016) Short Communications 2-Colorings of uniform hypergraphs
Vol 105, No 1-2 (2019) Short Communications Clique Chromatic Numbers of Intersection Graphs
Vol 105, No 1-2 (2019) Article A Remark on Lower Bounds for the Chromatic Numbers of Spaces of Small Dimension with Metrics ℓ1 and ℓ2
 

JOURNALS

Journals list

Search articles

LEGAL INFORMATION

Privacy Policy

User agreement

 

RCSI CONTATCS

phone: +7 (499) 941-01-15

address: Leninsky Prospekt 32a
Moscow, 119334

E-mail: info@rcsi.science

Technical support

E-mail: journals_support@rcsi.science 

PLATFORM POWERED BY

RUSSIAN CENTRE
FOR SCIENTIFIC INFORMATION

TOP